# SDR ASAA2022041438019

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 31,576 hours, 10,043 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE BLADE SHIMS #1,2,15,16 AND 18-24 LUBRICANT COATINGS ARE WORN BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE SHIMS #1.2,15, 16 AND 18-24 PER T/C 7842010.
